MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; STAPLER 60 RELOAD BLUE

INTUITIVE SURGICAL, INC SUREFORM; STAPLER 60 RELOAD BLUE
Model Number 48360B-10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a da vinci-assisted gastric bypass rouy en-y surgical procedure, while stapling, the surgeon saw a blue plastic piece on the stapling line.He took it out and saw a broken piece from the stapler reload.The procedure was completed.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The blue reload accessory was analyzed and found to have a broken piece of the cartridge on the proximal end.The piece was not returned.The missing piece measured approximately 0.1010" x 0.0230".The reload was returned fully fired.There was no blade damage.

Brand Name
SUREFORM
Common Device Name
STAPLER 60 RELOAD BLUE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23960233
Report Number2955842-2025-50192
Device Sequence Number9528516
Product Code GDW
UDI-Device Identifier10886874113834
UDI-Public(01)10886874113834(10)K11251002
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K173721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number48360B-10
Device Catalogue Number48360B
Device Lot NumberK11251002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight126 KG
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native